This list contains references from the content that can be linked to their source. For a full set of references and notes please see the PDF or HTML where available.
1.B. N. Apanasov, Conformal geometry of discrete groups and manifolds (Walter de Gruyter, Berlin, Germany, 2000).
3.W. Cao and X. Wang, Discreteness criteria and algebraic convergence theorem for subgroups in PU(1, n; ℂ), Proc. Japan Acad. 82 (2006), 49–52.
5.B. Dai, A. Fang and B. Nai, Discreteness criteria for subgroups in complex hyperbolic space, Proc. Japan Acad. 77 (2001), 168–172.
7.T. Jørgensen and P. Klein, Algebraic convergence of finitely generated Kleinian groups, Quart. J. Math. 33 (1982), 325–332.
9.G. J. Martin, On discrete Möbius groups in all dimensions, Acta Math. 163 (1989), 253–289.
10.J. P. Navarrete, On the limit set of discrete subgroups of PU(2, 1), Geometriae Dedicata 122 (2006), 1–13.
11.X. Wang, Algebraic convergence theorems of n-dimensional Kleinian groups, Isr. J. Math. 162 (2007), 221–233.
12.X. Wang and W. Yang, Discreteness criteria of Möbius groups of high dimensions and convergence theorem of Kleinian groups, Adv. Math. 159 (2001), 68–82.